... long term effects? So far I try NOT to avoid taking my daily pill, because if I don't take it... I get panic attacks or get so much more emotional: sadness and crying, or anger and fighting... So I'm staying on it, but worry about what the long term effects could be???
Metoo47; I could not agree with My two friends here more. As long as you have found out the medication that helps you, Don't worry about it. Any long term has not really been reported and this is one of the longest ones out being on the generic and all. BUT IT IS SO IMPORTANT THAT YOU DO NOT MISS YOUR DOSE AND TRY TO TAKE IT AT THE SAME TIME OR AS CLOSE TO THE SAME TIME EACH DAY. Chuck1957
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Citalopram - I've been off it for about 2 weeks and going through moderate withdrawal symptoms like?
Posted 2 Nov 2013 • 1 answer
Posted 2 Aug 2014 • 4 answers
Posted 24 Oct 2016 • 2 answers
Posted 26 Jul 2017 • 3 answers
Posted 13 Oct 2017 • 0 answers